# SDR DALA2020030201518

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 61,451 hours, 22,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6942473) DURING INSPECTION FOUND ROW 21 CEILING EXIT LENS ASSY. MISSING. FOUND MISSING EXIT SIGN AND SECURED. OK FOR SVC
